Volume 43 Issue 8
Aug.  2022
Turn off MathJax
Article Contents
WANG Xiaoting, LONG Xianjun, PENG Zaiyun. A Double Projection Algorithm for Solving Non-Monotone Variational Inequalities[J]. Applied Mathematics and Mechanics, 2022, 43(8): 927-934. doi: 10.21656/1000-0887.420414
Citation: WANG Xiaoting, LONG Xianjun, PENG Zaiyun. A Double Projection Algorithm for Solving Non-Monotone Variational Inequalities[J]. Applied Mathematics and Mechanics, 2022, 43(8): 927-934. doi: 10.21656/1000-0887.420414

A Double Projection Algorithm for Solving Non-Monotone Variational Inequalities

doi: 10.21656/1000-0887.420414
  • Received Date: 2021-12-31
  • Rev Recd Date: 2022-03-23
  • Available Online: 2022-06-21
  • Publish Date: 2022-08-01
  • The projection algorithm is one of the main methods to solve variational inequality problems. At present, the research on projection algorithms usually requires the assumptions that the mapping is monotone and Lipschitz continuous, but in practical problems, these assumptions are often unsatisfied. A new double projection algorithm for solving non-monotone variational inequality problems was proposed with the line search method. Under the assumption that the mapping is uniformly continuous, the sequence generated by the algorithm was proved to strongly converge to the solution of the variational inequality. The numerical experiments illustrate the effectiveness and superiority of the proposed algorithm.

  • loading
  • [1]
    KINDERLEHRER D, STAMPACCHIA G. An Introduction to Variational Inequalities and Their Applications[M]. New York: Academic Press, 1980.
    [2]
    FACHINEL F, PANG J S. Finite-Dimensional Variational Inequalities and Complementarity Problems[M]. New York: Springer, 2003.
    [3]
    HE Y R. A new double projection algorithm for variational inequalities[J]. Journal of Computational and Applied Mathematics, 2006, 185(1): 166-173. doi: 10.1016/j.cam.2005.01.031
    [4]
    XU H K. Iterative algorithms for nonlinear operators[J]. Journal of the London Mathematical Society, 2002, 66(1): 240-256. doi: 10.1112/S0024610702003332
    [5]
    HE X, HUANG N J, LI X S. Modified projection methods for solving multi-valued variational inequality without monotonicity[J]. Networks and Spatial Economics, 2022, 22: 361-377. doi: 10.1007/s11067-019-09485-2
    [6]
    贺月红, 龙宪军. 求解伪单调变分不等式问题的惯性收缩投影算法[J]. 数学物理学报, 2021, 41A(6): 1897-1911 doi: 10.3969/j.issn.1003-3998.2021.06.026

    HE Yuehong, LONG Xianjun. A inertial contraction and projection algorithm for pseudomonotone variational inequalities problems[J]. Acta Mathematica Scientia, 2021, 41A(6): 1897-1911.(in Chinese) doi: 10.3969/j.issn.1003-3998.2021.06.026
    [7]
    万升联. 解变分不等式的一种二次投影算法[J]. 数学物理学报, 2021, 41A(1): 237-244 doi: 10.3969/j.issn.1003-3998.2021.01.019

    WAN Shenglian. A double projection algorithm for solving variational inequalities[J]. Acta Mathematica Scientia, 2021, 41A(1): 237-244.(in Chinese) doi: 10.3969/j.issn.1003-3998.2021.01.019
    [8]
    杨军. 非单调变分不等式黄金分割算法研究[J]. 应用数学和力学, 2021, 42(7): 764-770

    YANG Jun. A golden ratio algorithm for solving nonmonotone variational inequalities[J]. Applied Mathematics and Mechanics, 2021, 42(7): 764-770.(in Chinese)
    [9]
    YE M L, HE Y R. A double projection method for solving variational inequalities without monotonicity[J]. Computational Optimization and Applications, 2015, 60(1): 141-150. doi: 10.1007/s10589-014-9659-7
    [10]
    HE B S. A class of projection and contraction methods for monotone variational inequalities[J]. Applied Mathematics and Optimization, 1997, 35: 69-76. doi: 10.1007/s002459900037
    [11]
    GOLDSTEIN A. Convex programming in Hilbert space[J]. Bulltin of the American Mathematical Society, 1964, 70(5): 709-710. doi: 10.1090/S0002-9904-1964-11178-2
    [12]
    KORPELEVICH G M. The extragradient method for finding saddle points and other problems[J]. Ekonomika I Matematicheskie Metody, 1976, 12: 747-756.
    [13]
    SOLODOV M V, SVAITER B F. A new projection method for variational inequality problems[J]. SIAM Journal on Control and Optimization, 1999, 37(3): 765-776. doi: 10.1137/S0363012997317475
    [14]
    VUONG P T, SHEHU Y. Convergence of an extragradient-type method for variational inequality with applications to optimal control problems[J]. Numerical Algorithms, 2019, 81(1): 269-291. doi: 10.1007/s11075-018-0547-6
    [15]
    REICH S, THONG D V, DONG Q L, et al. New algorithms and convergence theorems for solving variational inequalities with non-Lipschitz mappings[J]. Numerical Algorithms, 2021, 87(2): 527-549. doi: 10.1007/s11075-020-00977-8
    [16]
    HE Y R. Solvability of the minty variational inequality[J]. Journal of Optimization Theory and Applications, 2017, 174(3): 686-692. doi: 10.1007/s10957-017-1124-1
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Tables(3)

    Article Metrics

    Article views (480) PDF downloads(64) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return